ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A note on 4-dimensional locally conformally flat Walker manifolds

Azimpour, S. and Chaichi, M. and Toomanian, M. (2007) A note on 4-dimensional locally conformally flat Walker manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (5). pp. 3-10. ISSN 00002-3043

[img]
Preview
PDF
Download (356Kb) | Preview

    Abstract

    A 4-dimensional Walker metric on a semi Riemanian manifold M, for the canonical metric with с = 0, have been investigated by M. Chaichi, E. Garcia- Rio and Y. Matsushita. The paper generalizes these notions to the case of constant с = 0. Specially the form of defining functions of this metric in locally conformally flat 4-dimensional Walker manifolds is found. 4-мерная метрика Уолкера на полу-римановом многообразии М, для канонической метрики с с = 0, было исследовано М. Чаичи, Э. Гарсия-Рио и И. Мацушита. В настоящей статье эти понятия обобщаются на случай постоянного с = 0. В частности, найден вид определяющих функций этой метрики в локально- конформно плоских 4-мерных многообразиях Уолкера.

    Item Type: Article
    Additional Information: Замечание о 4-х мерном локально конформно плоском многообразии Уолкера / С. Азимпур, М. Чанчи, М. Туманян.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Aug 2012 12:07
    Last Modified: 01 Oct 2012 16:41
    URI: http://mathematics.asj-oa.am/id/eprint/114

    Actions (login required)

    View Item